StaryNight

Member
  • Content count

    59
  • Joined

  • Last visited


Community Reputation

9 Neutral

About StaryNight

Member

Profile Information

  • Gender Not Telling
  • Location Canada

Achievements

Junior Poster
Posted at least 20 different posts
20 posts
100 posts
500 posts
2000 posts
No reviews awards
Review at least 1 product
1 product
5 products
10 products
25 products
  1. Worried I have steroid-induced rosacea

    Do not use steroid cream it has long term secondary effects. Always do your own research before using any kind of medication. It can cause skin thinning as well as other long term use complications. The fact that you're using it on an already sensitive part of your body is very alarming. Quoted paragraph: Over the past decade, much awareness has been brought to the side effects and damage that long term topical steroid use can bring, particularly in cases where it used for the treatment of eczema.[2][3] Adverse Effects Hypothalamic pituitary adrenal axis (HPA) suppression[6] Cushing's syndrome Diabetes mellitus[7] Osteoporosis Topical steroid addiction Allergic contact dermatitis (see steroid allergy) Steroid atrophy Perioral dermatitis: This is a rash that occurs around the mouth and the eye region that has been associated with topical steroids. Ocular effects: Topical steroid drops are frequently used after eye surgery but can also raise intra-ocular pressure (IOP) and increase the risk of glaucoma, cataract, retinopathy as well as systemic adverse effects.[8] Tachyphylaxis: The acute development of tolerance to the action of a drug after repeated doses.[9] Significant tachyphylaxis can occur by day 4 of therapy. Recovery usually occurs after 3 to 4 days rest. This has led to therapies such as 3 days on, 4 days off; or one week on therapy, and one week off therapy. Delivery-related adverse effects Other local adverse effects: These include facial hypertrichosis, folliculitis, miliaria, genital ulcers, and granuloma gluteale infantum. Long term use has resulted in Norwegian scabies, Kaposi's sarcoma, and other unusual dermatosis.[10] Source: https://en.wikipedia.org/wiki/Topical_steroid Doctors are prescribing medications that only alleviate symptoms temporarily and that cause long term side effects and that don't address the root problem so that you keep coming back and pay them. It's a vicious cycle. Go read up on Big Pharma Conspiracy and Bad Pharma. There's videos on Youtube too.